# SDR REXA2017072400822

- Difficulty date: July 24, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 23,133 hours, 15,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035657001
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT ANGLE FWD OF AFT CGO DOOR CORRODED.  REPAIRED THE FLOOR SUPPORT IAW EA 953-05859.
